# SDR SWAA2023070574414

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 34,159 hours, 15,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAS SIDE EXIT ROW SIGN DETACHED<[01] REINSTALLED CA?S SIDE FWD EMERGENCY EXIT OVERWING LIGHT LENS PER MM 33-51-01
